# SDR SWAA2023113026222

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,379 hours, 29,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ESCAPE SLIDE EMERGENCY LIGHT INOP<[01] RELAMPED RIGHT AFT ESCAPE SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK NORMAL.
